Paracetamol

What are they for?
Panadol contains paracetamol long recognised by the medical profession as dependable, effective medication for you and your family. Panadol is effective for:
Headache, colds  ; influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, rheumatic pain

Panadol Pain Relief Tablets 12 Pack (12 Piece)

€2.70€0.22 each
Irish Made
Limit 1 per orderThis item contains Paracetamol. Only 1 of these can be purchased in an order.

Description

Paracetamol What are they for? Panadol contains paracetamol long recognised by the medical profession as dependable, effective medication for you and your family. Panadol is effective for: Headache, colds ; influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, rheumatic pain

Product Detail

Paracetamol What are they for? Panadol contains paracetamol long recognised by the medical profession as dependable, effective medication for you and your family. Panadol is effective for: Headache, colds ; influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, rheumatic pain

Ingredients

Each film-coated tablet contains Paracetamol 500mg.

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL, BECAUSE OF THE RISK OF DELAYED, SERIOUS LIVER DAMAGE. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to Take: For oral use only. Swallow Panadol tablets with water. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not take more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Do not give more frequently than every 4 hours. Not suitable for children under 10 years. Always use the lowest effective dose to relieve your symptoms. If you do not get better, talk to your doctor.

Storage Guidelines

Please store below 30°C.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years10

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1025167000

Description

Paracetamol What are they for? Panadol contains paracetamol long recognised by the medical profession as dependable, effective medication for you and your family. Panadol is effective for: Headache, colds ; influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, rheumatic pain

Product Detail

Paracetamol What are they for? Panadol contains paracetamol long recognised by the medical profession as dependable, effective medication for you and your family. Panadol is effective for: Headache, colds ; influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, rheumatic pain

Ingredients

Each film-coated tablet contains Paracetamol 500mg.

Safety Warning

CONTAINS PARACETAMOL DO NOT TAKE: If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL, BECAUSE OF THE RISK OF DELAYED, SERIOUS LIVER DAMAGE. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Preparation & Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to Take: For oral use only. Swallow Panadol tablets with water. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not take more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Do not give more frequently than every 4 hours. Not suitable for children under 10 years. Always use the lowest effective dose to relieve your symptoms. If you do not get better, talk to your doctor.

Storage Guidelines

Please store below 30°C.

Storage Type

TypeAmbient

Manufacturer Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Company Name

Haleon

Company Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Email Helpline

[email protected]

Telephone Helpline

GB: 0800 783 8881 IE: 1800 441 442

Minimum Age Advisory

Years10

Return To

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Product Number: 1025167000

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.